Approximations for semilinear Cauchy problems involving second order equations in separable Banach spaces


Ergenc T., Karasozen B. , Piskarev S.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.28, no.7, pp.1157-1165, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 7
  • Publication Date: 1997
  • Doi Number: 10.1016/s0362-546x(97)82866-0
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.1157-1165